Two-dimensional electrodynamics and the global structure of space

McHale, G. and Jaroszkiewicz, G.A., 1986. Two-dimensional electrodynamics and the global structure of space. Journal of Physics A-Mathematical and General, 19 (11), pp. 2099-2104. ISSN 0305-4470

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Physics A-Mathematical and General
Creators: McHale, G. and Jaroszkiewicz, G.A.
Date: 1986
Volume: 19
Number: 11
ISSN: 0305-4470
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:31
Last Modified: 19 Oct 2015 14:33
URI: http://irep.ntu.ac.uk/id/eprint/14098

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year